# SDR UALA2012080804267

- Difficulty date: July 29, 2012
- Submitted: August 10, 2012
- Operation: Air carrier
- Aircraft: N548UA
- Make and model: Boeing 757222
- Aircraft serial: 25396
- Aircraft time: 77,872 hours, 22,532 cycles
- Engine: Pwa PW2037
- System (JASC): 2320 · Data Transmission Auto Call
- Part: Control Head
- Part number: 6228587523
- Part serial: 534
- Condition: Failed
- Location: Acars
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACARS CONTROL HEAD ON PEDESTAL FAILS TO DIM BRIGHT CORRECTLY.  REPLACED CONTROL HEAD PER AMM.  OPS CHECKED GOOD.
